# SDR CA060209006

- Difficulty date: February 8, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 150
- Aircraft time: 8,292 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A100*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 0411951
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN ANNUAL INSPECTION, AM AME NOTICED THE MLG STRUT BULKHEAD UNDER THE CABIN FLOOR HAD SMALL CRACKS. UPON FURTHER INSPECTION WITH THE FLOORS REMOVED IT WAS FOUND THE ENTIRE MLG ATTACHMENT BULKHEAD/BOX STRUCTURE WAS NEAR FAILURE. MANY COMPONENTS MAKE UP THE ENTIRE BOX STRUCTURE AND MANY OF THEM WERE CRACKED OR FAILED. ALL THE DAMAGED AND CRACKED COMPONENTS WERE REPLACED WITH NEW PARTS AND REASSEMBLED.  THE PN OF THE 2 BULKHEADS ARE 0411951-5 AND -6. (TC NR 20060209006)
